# SDR 2005FA0000222

- Difficulty date: January 10, 2005
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N886CA
- Make and model: Lear 45LEAR
- Aircraft serial: 154
- Engine: Garrtt TFE731*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Worn
- Location: Rudder
- Part time: 1,183 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON, ELEVATOR, AND RUDDER SYSTEMS PRIMARY CONTROL CABLES ARE DUE INSPECTION AT 600 HOURS IAW MM, AS A PORTION OF PHASE B REQUIREMENTS.  ALIERON, ELEVATOR AND RUDDER SYSTEMS PRIMARY CONTROL CABLES ARE DUE REMOVAL AND DETAILED INSPECTION AT 4,800 HOURS IAW MM.  PRIMARY FLIGHT CONTROL CABLES ARE NOT LISTED MM (REPLACEMENT SCHEDULE).  INSTALLED NEW RUDDER CONTROL CABLES, (PN7627202004-001, 7627202003-001).  WORK PERFORMED AFTER INSPECTION IAW PHASE B REQUIREMENTS. (K) (CE09200502303)
